# SDR DXTA2021082347340

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N765QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20523
- Aircraft time: 6,520 hours, 3,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: MSP3009301000
- Part serial: 3770
- Condition: Defective
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR MOTOR SWITCH: THE MAIN CABIN DOOR DID AN UNCOMMANDED CLOSE DUE TO THE GALLEY SWITCH PANEL NOT BEING SEATED PROPERLY.  NEITHER OF US WERE ANYWHERE NEAR THE SWICTH PANEL AND THE DOOR CLOSED AND MOTOR STAYED ENGAGED UNTIL THE SWITCH WAS TAPPED.  (TO CLOSE THE DOOR, YOU HAVE TO CONTINOUSLY KEEP THE SWITCH BUTTON PRESSED DURING THE CLOSE CYCLE.)   INSTALLED NEW CABIN DOOR INTERNAL SWITCH ASSY REF. CL350 AMM 52-11-13.  OPS CHECK GOOD.
